# SDR DL757070605

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 26,829 hours, 10,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Door
- Part number: 149N716119
- Part serial: 0
- Condition: Missing
- Location: Ram Air Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SEA, AFTER CLIMBING THROUGH FL270 MULTIPLE CREW MEMBERS CONTACTED THE FLT DECK WITH EXCESSIVE NOISE AND VIBRATION VICENITY OF 2L TO WING AREA.  FOUND LT RAM AIR DOOR ACCESS PANEL MISSING.  ROBBED DOOR FROM A/C 6717.
